# SDR AALA202404112299

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 10,106 hours, 2,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30664915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE L1 DOOR SLIDE RAFT MAINTENANCE FOUND THE BALL FOR ONE OF THE CABLES ON THE SHAFT ASSEMBLY THAT RELEASES THE SLIDE PACK WAS NOT BETWEEN THE RETAINING PINS (PAWLS) ON THE REPLACEMENT SLIDE RAFT ASSEMBLY AND THE SLIDE WAS DETERMINED TO BE BAD FROM STOCK. THE BAD FROM STOCK SLIDE WAS ROUTED TO BE REPAIRED AND A SERVICEABLE SLIDE RAFT WAS INSTALLED ON THE L1 DOOR PER TASK CARD 26L00025011.
